# SDR AALA20091217TUL01

- Difficulty date: December 17, 2009
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- Aircraft time: 68,216 hours, 36,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH CRACKS AT LEFT CUSP STATION 218 TO 225.  REPLACED CUSP UNDER AARD 53-20-00-16.
